A Riemann-Roch theorem for differentiable manifolds
Séminaire Bourbaki : années 1958/59 - 1959/60, exposés 169-204, Séminaire Bourbaki no. 5  (1960), Talk no. 177, p. 129-149
@incollection{SB_1958-1960__5__129_0,
     author = {Hirzebruch, Friedrich Ernst Peter},
     title = {A Riemann-Roch theorem for differentiable manifolds},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1958/59 - 1959/60, expos\'es 169-204},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {5},
     year = {1960},
     note = {talk:177},
     pages = {129-149},
     zbl = {0129.15406},
     mrnumber = {1603462},
     language = {en},
     url = {http://www.numdam.org/item/SB_1958-1960__5__129_0}
}
Hirzebruch, Friedrich. A Riemann-Roch theorem for differentiable manifolds, in Séminaire Bourbaki : années 1958/59 - 1959/60, exposés 169-204, Séminaire Bourbaki, no. 5 (1960), Talk no. 177, pp. 129-149. http://www.numdam.org/item/SB_1958-1960__5__129_0/

[1] Borel (A.) and Hirzebruch (F.). - Characteristic classes and homogeneous spaces, I., Amer. J. of Math., t. 80, 1958, p. 458-538 ; II. and III., à paraître. | MR 102800 | Zbl 0097.36401

[2] Borel (A.) et Serre (J.-P. ). - Le théorème de Riemann-Roch (d'après Grothendieck), Bull. Soc. math. France, t. 86, 1958 (sous presse). | Numdam | MR 116022 | Zbl 0091.33004

[3] Bott (Raoul). - The stable homotopy of the classical groups, Proc. Nat. Acad. Sc. U. S. A., t. 43, 1957, p. 933-935. | MR 102802 | Zbl 0093.03401

[4] Bott (Raoul). - The space of loops on a Lie group, Mich. math. J., t. 5, 1958, p. 35-61. | MR 102803 | Zbl 0096.17701

[5] Hirzebruch (Friedrich). - Neue topologische Methoden in der algebraischen Geometrie. - Berlin, Springer, 1956 (Ergebnisse der Mathematik ..., Neue Folge, Heft 9). | MR 82174 | Zbl 0070.16302

[6] Hirzebruch (Friedrich). - Komplexe Mannigfaltigkeiten, Proc. intern. Congress Math. [1958. Edinburgh], à paraître. | Zbl 0132.19704

[7] James (I.M.) and Whitehead (J.H.C.). - The homotopy theory of sphere bundles over spheres, I., Proc. London math. Soc., Series 3, t. 4, 1954, p. 196-218. | MR 61838 | Zbl 0056.16703

[8] Kervaire (Michel A.). - L'homotopie stable des groupes classiques d'après R. Bott, Applications, Séminaire Bourbaki, t. 11, 1958/59, exposé 172. | Numdam | Zbl 0121.39802

[9] Milnor (J.) and Kervaire (M.A.). - Bernoulli numbers, homotopy groups and a theorem of Rohlin, Proc. intern. Congress Math. [1958. Edinburgh], à paraître. | Zbl 0119.38503

[10] Puppe (D. ) . - Homotopiemengen und ihre induzierten Abbildungen, I., Math. Z., t. 69, 1958, p. 299-344. | MR 100265 | Zbl 0092.39803

[11] Thom (René). - Espaces fibrés en sphères et carrés de Steenrod, Ann. scient. Ec. Norm. Sup., t. 69, 1952, p. 109-182 (Thèse Sc. math. Paris. 1951). | Numdam | MR 54960 | Zbl 0049.40001